# SDR SIMA20210928004

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,299 hours, 9,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #8 EMERGENCY FLOOR LIGHT STRIP MISSING.(FOUND ON OPEN UP)-C/A-REPLACED RH #8 EMERGENCY FLOOR LIGHT STRIP IAW EMB 175 AMM 30-50-21. OPC GOOD
